# SDR SWIA201230017

- Difficulty date: March 11, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 21,520 hours, 18,963 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW SHATTERED.  (FLT 2971)  REPLACED CAPTAIN SIDE WINDOW.  P/N OFF: NP-13922-001  S/N OFF: 03031H5549
